Alert archive / New Jersey / Areal Flood Advisories in 2018
Areal Flood Advisory 202, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 4, 2018, 8:19 AM EDT for Middlesex County, Somerset County, New Jersey. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2018, 8:19 AM EDT (12:19 UTC)
- Expired
- Aug 4, 2018, 12:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1326 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.6
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 4, 7:45 AM EDT, 34 minutes earlier.
Area forecast discussion, Aug 4, 7:45 AM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 745 AM EDT Sat Aug 4 2018 .SYNOPSIS... A trough of low pressure will move through the area this morning. High pressure and an associated upper level ridge will then build in late today and dominate our weather through Monday. Another upper level trough and weak front will move in and affect the area for the middle to latter part of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 745 AM Update...Flash flood watch cancelled for PA counties and extended until noon for the NJ counties. Updated public products forthcoming. 630 AM Update...Showers have been a little slower to move east and it also now looks like most of the heavier showers should stay north of the I-95 corridor from Wilmington through the Philadelphia area north to Trenton. Still expect the heaviest rain to move out of the area by around mid morning. 330 AM...Trough of low pressure currently moving slowly through eastern PA with successive rounds of heavy showers continuing to train south to north through Chester, Burks Counties north through the Lehigh Valley into the southern Poconos and portions of NW NJ. These heavy showers are being driven by deep moisture plume feeding north along the east coast with PWATs over 2 inches and a deep warm cloud layer with just enough instability. We have already received reports of flooding and flash flooding and as showers continue to train north this threat will persist in the watch area through early this morning. The good news is that as the upper level trough driving this system finally advances east into this morning this will lead to showers pushing eastward out of the watch area by mid morning. As this occurs, areas further east along and east of the I-95 corridor will recieve a period of showers, heavy at times, this morning. However since this area has not been hit as hard with recent rainfall and the system will be more progressive as it moves through these areas farther east we do not expect flash flooding here. However local urban, small stream, and poor drainage flooding will be possible. By this afternoon, last of the heaviest/steadiest showers will be clearing the coast as the deep moisture plume that has been over the east for the past few days finally clears the area. This will lead to skies finally becoming partly to mostly sunny this afternoon with highs generally in the mid 80s. There will however continue to be some instability and enough low level moisture and weak forcing aloft that an isolated afternoon shower or storm will be possible. However most areas should be rain free after this main batch of showers clears. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... Upper level trough axis continues to move off to the east tonight with an upper level ridge progressing east through the eastern Great Lakes towards the area. This will result in a westward extension of the Bermuda high building west along the east coast. As a result of this, skies become mainly clear tonight with light winds and abundant low level moisture continuing to persist...especially for areas that have received recent heavy rains. For these reasons expect at least patchy fog to develop...especially over eastern PA. Given this set up, it could become quite dense in spots. Expect lows generally in the low to mid 60s over the southern Poconos and in the upper 60s to low 70s elsewhere as temps will be dropping very close to dew points. && .LONG TERM /SUNDAY THROUGH FRIDAY/... 330 AM Update...No major changes to the overall forecast thinking for the long range. We lowered dew points some for Sunday and Monday due to deeper mixing expected and also trimmed back the area of slight chance POPs a bit for Monday. For further details, please see previous discussion below. Friday Afternoon's Discussion...Typical summertime weather will remain across the area during the long term. A high pressure system will continue to pump humid and very warm air across the area, while occasionally an upper disturbance or weak surface front will set off showers and thunderstorms. The favored time periods for showers and thunderstorms will be from next Monday night and into the Wed/Thu period as another upper trough and sfc front meanders across the area. Preceding this, ample warn and humid air will be in place, so the possibility for some heavy downpours will be upon us once again. We have mostly chc pops for the fcst for Tue thru Thu. Temperatures will be well above normal Sunday and Monday, the two dry days as an upper ridge will be across the region. Heat index values during these days will be in the low/mid 90s,so some limited heat related issues are possible across the urban areas. After Monday, the added clouds will probably cause temperatures to fall back closer to normal. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...There will continue to be some showers around into this morning with most sites seeing at least times of MVFR cigs. Exception is KTTN where IFR cigs will be possible. All sites expected to be VFR by 18z. Winds generally Southwest wind 5 to 10 knots becoming west. Tonight...MVFR/IFR restrictions possible by the overnight in patchy fog...especially for KRDG/KABE. OUTLOOK... Sunday thru Monday...Mostly VFR. Patchy overnight/early AM fog possible with associated restrictions. Monday night thru Wednesday...Mostly VFR. Sct tstms with lower conditions psbl. && .MARINE... SW winds will gust to 20 knots today with occasional gusts up to 25 knots possible but this is not expected to be widespread enough for an SCA. Also, showers moving through this morning into early this afternoon may bring areas of low visibilities. OUTLOOK... Sub-SCA expected. Fair weather Sun thru Monday night. Sct showers and tstms Tue thru Wed. RIP CURRENTS... There is a moderate risk for the development of dangerous rip today at the New Jersey and Delaware beaches. The wind should be from the south and southwest around 10 MPH. Waves in the surf zone are forecast to be around 3-4 feet with a moderate period primary swell. However, there should be an underlying long period swell (around 14 seconds) from the southeast and that is the main reason for the moderate risk. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...Flash Flood Watch until noon EDT today for NJZ001-007-008. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...Fitzsimmons/O'Hara Short Term...Fitzsimmons Long Term...Fitzsimmons/O'Hara Aviation...Fitzsimmons Marine...Fitzsimmons
Hazardous weather outlook, Aug 4, 7:43 AM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 743 AM EDT Sat Aug 4 2018 DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-051145- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 743 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-051145- Sussex-Warren-Morris- 743 AM EDT Sat Aug 4 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-051145- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 743 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-051145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 743 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 4, 4:25 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLOOD HARDYSTON TWP 41.10N 74.53W
08/04/2018 SUSSEX NJ DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
TWP.
&&
EVENT NUMBER PHI1801188
CMSLocal storm report, Aug 4, 5:04 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM FLOOD ZUCKSVILLE 40.72N 75.25W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
AND KESSLERVILLE ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801189
CMSLocal storm report, Aug 4, 5:29 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM FLOOD 1 WSW WASHINGTON 40.76N 74.99W
08/04/2018 WARREN NJ SOCIAL MEDIA
STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
BORO.
&&
EVENT NUMBER PHI1801190
CMSLocal storm report, Aug 4, 5:48 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG MORRISTOWN 40.79N 74.48W
08/03/2018 MORRIS NJ SOCIAL MEDIA
TREES AND WIRES DOWN. A TREE FELL ON A CAR BUT THERE
WERE NO INJURIES REPORTED.
0820 PM FLOOD LIME RIDGE 40.64N 75.29W
08/03/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
RIVERSIDE DRIVE CLOSED BETWEEN LOWER SAUCON ROAD AND
REDINGTON ROAD DUE TO FLOODING.
0915 PM TSTM WND DMG WYOMISSING 40.33N 75.96W
08/03/2018 BERKS PA SOCIAL MEDIA
SEVERAL REPORTS OF TREES AND WIRES DOWN IN BERKS COUNTY
FROM EARL TWP THROUGH WYOMISSING AND READING INTO EXETER
AND RUSCOMBMANOR TOWNSHIPS. GENERAL TIMING FROM 915 PM
TO 945 PM BASED ON RADAR.
0924 PM FLASH FLOOD 1 S COUNTRY RIDGE ESTAT 40.35N 76.19W
08/03/2018 BERKS PA SOCIAL MEDIA
WATER RESCUE ON BRICKPLANT ROAD IN HEIDELBERG TWP.
1018 PM FLOOD FRITZTOWN 40.30N 76.06W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AT A RESIDENCE ON FRITZTOWN ROAD.
1032 PM FLOOD FRITZTOWN 40.30N 76.07W
08/03/2018 BERKS PA SOCIAL MEDIA
FRITZTOWN ROAD IS FLOODED IN SOUTH HEIDELBERG TWP.
1038 PM FLOOD TOPTON 40.50N 75.70W
08/03/2018 BERKS PA SOCIAL MEDIA
INTERSECTION OF WEST WEIS STREET AND SOUTH CALLOWHILL
STREET IN TOPTON IS FLOODED.
1047 PM FLOOD GRIESEMERSVILLE 40.59N 75.50W
08/03/2018 LEHIGH PA SOCIAL MEDIA
STREET FLOODING ON HAMILTON STREET NEAR CEDAR CREEK.
1049 PM FLOOD SEYFERT 40.29N 75.88W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AT A RESIDENCE ON OLD RIVER ROAD IN
ROBESON TWP.
1055 PM FLOOD 1 NE OLEY FURNACE 40.42N 75.78W
08/03/2018 BERKS PA SOCIAL MEDIA
BASEMENT FLOODING AND POTENTIAL FLOOD DAMAGE TO A
RESIDENCE IN ROCKLAND TWP.
1200 AM HEAVY RAIN NORTH CATASAUQUA 40.66N 75.47W
08/04/2018 M2.31 INCH NORTHAMPTON PA METEOROLOGIST
DAILY RAINFALL TOTAL FOR AUGUST 3, WITH MOST OCCURRING
WITHIN A TWO-HOUR PERIOD.
0138 AM FLASH FLOOD 1 E SOUTH HEIDELBERG TW 40.31N 76.08W
08/04/2018 BERKS PA SOCIAL MEDIA
A PARTIAL COLLAPSE OF A STRUCTURE OCCURRED AS A RESULT
OF A BASEMENT WALL COLLAPSE FROM FLOOD WATERS.
0216 AM FLOOD CHARLESTOWN HUNT 40.10N 75.53W
08/04/2018 CHESTER PA DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 29 BETWEEN CHARLESTOWN HUNT DRIVE AND BUCKWALTER
ROAD. ALL LANES CLOSED.
0248 AM FLOOD 1 NE PHILLIPSBURG 40.70N 75.17W
08/04/2018 WARREN NJ SOCIAL MEDIA
FLOODING ON U.S. HIGHWAY 22 IN LOPATCONG TWP.
0250 AM FLOOD 1 N CHEROKEE RANCH 40.42N 75.93W
08/04/2018 BERKS PA SOCIAL MEDIA
REPORT OF A VEHICLE STUCK IN FLOOD WATERS ON LEESPORT
AVENUE IN READING.
0316 AM FLOOD FORKS 40.70N 75.23W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN FORKS.
0326 AM FLOOD PALMER TWP 40.70N 75.26W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN PALMER TWP.
0328 AM FLOOD HARDYSTON TWP 41.10N 74.53W
08/04/2018 SUSSEX NJ DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
TWP.
0356 AM FLOOD HANOVER 40.66N 75.41W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN HANOVER.
0357 AM FLOOD PAXINOSA 40.71N 75.19W
08/04/2018 WARREN NJ SOCIAL MEDIA
RIVER ROAD IS FLOODED BETWEEN PHILLIPSBURG AND MARBLE
HILL.
0442 AM FLOOD ZUCKSVILLE 40.72N 75.25W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
AND KESSLERVILLE ROAD. ALL LANES CLOSED.
0519 AM FLOOD 1 WSW WASHINGTON 40.76N 74.99W
08/04/2018 WARREN NJ SOCIAL MEDIA
STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
BORO.
&&
EVENT NUMBER PHI1801169 PHI1801170 PHI1801178 PHI1801171 PHI1801172
PHI1801173 PHI1801174 PHI1801181 PHI1801175 PHI1801176 PHI1801177
PHI1801179 PHI1801180 PHI1801183 PHI1801182 PHI1801185 PHI1801186
PHI1801188 PHI1801187 PHI1801184 PHI1801189 PHI1801190
CMSLocal storm report, Aug 4, 6:24 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM FLOOD CHAPMAN 40.76N 75.40W
08/04/2018 NORTHAMPTON PA DEPT OF HIGHWAYS
FLOODING ON YOST ROAD BETWEEN MAIN STREET AND ENGLISH
ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801191
CMSLocal storm report, Aug 4, 7:24 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN BELVIDERE 40.83N 75.07W
08/04/2018 M3.52 INCH WARREN NJ TRAINED SPOTTER
RAIN FELL OVER A 24-HOUR PERIOD.
&&
EVENT NUMBER PHI1801192
DAVISThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:10 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 3, 10:07 PM EDT | Special Weather Statement | PHI | Warren | 53 min |
| Aug 3, 10:35 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 55 min |
| Aug 4, 2:53 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Aug 4, 3:09 AM EDT | Special Weather Statement | PHI | Warren | 51 min |
| Aug 4, 3:14 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Aug 4, 3:55 AM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Aug 4, 3:58 AM EDT | Areal Flood Warning | PHI | Sussex, Warren | 33 hr |
| Aug 4, 5:12 AM EDT | Areal Flood Advisory | PHI | Morris | 3 hr |
| Aug 4, 5:45 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 7 hr |
| Aug 4, 5:56 AM EDT | Areal Flood Advisory | PHI | Morris | 3 hr |
| Aug 4, 6:19 AM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Aug 4, 6:55 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Aug 4, 9:32 AM EDT | Flash Flood Warning | PHI | Somerset | 3 hr |
| Aug 4, 9:39 AM EDT | Small Craft Advisory | PHI | 6 hr | |
| Aug 4, 10:16 AM EDT | Areal Flood Warning | PHI | Morris | 4 hr |
| Aug 4, 10:51 AM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Aug 4, 12:13 PM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 2 hr |
| Aug 4, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 34 min |
| Aug 4, 5:04 PM EDT | Special Weather Statement | PHI | Hunterdon | 56 min |
| Aug 3, 8:35 PM EDT | Areal Flood Advisory | PHI | Carbon | 4 hr |
| Aug 3, 9:03 PM EDT | Flash Flood Warning | PHI | Berks | 8 hr |
| Aug 3, 10:23 PM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| Aug 3, 11:24 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 6 hr |
| Aug 4, 12:24 AM EDT | Areal Flood Advisory | PHI | Carbon | 4 hr |
| Aug 4, 1:08 AM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 4, 1:15 AM EDT | Special Weather Statement | PHI | Berks | 30 min |
| Aug 4, 1:47 AM EDT | Special Weather Statement | PHI | Berks, Lehigh | 43 min |
| Aug 4, 1:59 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Aug 4, 2:22 AM EDT | Areal Flood Warning | PHI | Lehigh, Northampton | 21 hr |
| Aug 4, 2:27 AM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 63 min |
| Aug 4, 4:54 AM EDT | Areal Flood Warning | PHI | Berks | 7 hr |
| Aug 4, 5:09 AM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Aug 4, 6:45 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Aug 4, 8:48 AM EDT | Areal Flood Warning | PHI | Chester, Montgomery | 4 hr |
| Aug 4, 9:20 AM EDT | River Flood Warning | PHI | Montgomery | 3 hr |
| Aug 4, 11:55 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 12 hr |
Nearby
Areal Flood Advisories in New Jersey, 2018Every areal flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.